DOI 10.1016/j.redar.2019.07.002
Acute liver failure after sevoflurane anesthesia in a pediatric patient.
Аннотация
Sevoflurane is a volatile anesthetic characterized by low toxicity and is the most used in pediatric age. Unlike other halogenated anesthetic, sevoflurane is not metabolized to reactive intermediates that lead to the formation of hepatotoxic proteins. However, a few cases of hepatotoxicity have been associated with its use. We report a case of an 11-year-old boy who developed acute liver failure after neurosurgical intervention, resection of a posterior fossa mass, under sevoflurane anesthesia and other drugs. Postoperatively, he presented abdominal pain and the laboratory tests showed markedly elevated aminotransferase levels, coagulopathy and thrombocytopenia. He had no fever, hypoglycemia or evidence of encephalopathy. The clinical evolution was favorable and after 7 days, laboratory values were completely normalized. All the possible causes of acute liver failure were evaluated and the differential diagnosis is exposed.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.